# SDR WX0A2023091031834

- Difficulty date: September 7, 2023
- Submitted: September 10, 2023
- Operation: Air carrier
- Aircraft: N251NV
- Make and model: Airbus A320-214
- Aircraft serial: 7838
- Aircraft time: 15,726 hours, 7,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 156475
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU SYSTEM TEST FAULT MSG ''BAT/EPSU(13WL) AFT L'', ATA : 33-51-00. TO BE INVESTIGATED. / EPSU 13WL REPLACED AND TESTED SERVICEABLE IAW AMM 33-51-38-400-001-A."
